# SDR CA040928010

- Difficulty date: September 27, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Engine: Pwa PT6T6
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 3024211
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE COMPRESSOR TURBINE DISK WAS INSTALLED ON AGUSTA BELL AB212.  A CRACK INDICATION WAS FOUND DURING OVERHAUL NDT.  PWC WILL CONDUCT INVESTIGATION TO ESTABLISH ROOT CAUSE.
